I am on Savella for over 3 weeks, the side effects of hot flushes and perspiring are not easing up. (still on 25mg. once daily) Do the side effects get better?? I don't want to go up on dosage yet due to fast heart rate (the other morning it was 140) but since I have tried Lyrica, & Cymbalta and Elavil with no pain relief I want to try and stick this out. (the fogginess is better but pain is still challenging)
From the reviews it does appear that the side effects of Savella do ease after a few weeks.
Please see link below for reviews.
I used Savella for six months, I thought I would never stop being nauseous but after about the fourth month and up to full dose that got better. I actually even lost weight, then the side effects hit, in my case severe depression, odd thoughts, hot flashes, rages, it was horrible, weaned off on my own over a two-week period (don't recommend that), then ended up changing doctors. New doctor put me on Neurotin, gradually worked up to 600 mg a day helped some, except for problems with concentrating and drowsiness (not good at the office) fought through that, ended up in pain again with nightly episodes of waking up in horrendous pain, now working up to 1800 mg a day the only pain med I use is Lortab 7.5 which might as well be a tic tac but sadly with all the druggies out there, it seems to get anything stronger I have to go to pain management, which is another co-pay and day off work. This disease is horrible.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2012 • 2 answers
Posted 28 May 2012 • 5 answers
Posted 29 Jan 2013 • 2 answers
Posted 30 Nov 2013 • 1 answer
Savella - If the worst side effects is sweating badly and a few more I have read it has been on the?
Posted 29 Jun 2016 • 0 answers